Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adding Parnate and prazosin. sigismund

Posted by SLS on December 31, 2011, at 6:05:39

In reply to Re: Adding Parnate and prazosin. SLS, posted by sigismund on December 30, 2011, at 23:21:14

> The Prazosin must be an important part of it then?
>
> Who knows, I guess.

Exactly. Prazosin is absolutely effective in reducing nightmares and sleep disturbance in PTSD. We'll have to see how effective it is for treating MDD and BD.

It is my intention to attempt a brief discontinuation of prazosin at some point in order to ascertain its role in producing the improvement that I am now enjoying. It is important to me that I not take a drug that I don't need, especially since it might make the hypotension that Parnate produces worse. I would like to report my results to the fine folks of Psycho-Babble. It is a personal experiment that might have implications for the treatment choices of others. It would be nice if prazosin turns out to be a viable adjunct to antidepressants in the treatment of TRD. I am not worried about not being able to recapture the response to prazosin. I will restart it at the slightest hint of relapse.


Currently:

Parnate 80 mg
nortriptyline 150 mg
Lamictal 200 mg
Abilify 10 mg
lithium 300 mg
prazosin 3 mg


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1005781
URL: http://www.dr-bob.org/babble/20111226/msgs/1005962.html